# SDR SWAA2021071511760

- Difficulty date: August 25, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 705 Rbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUPPORT ANGLE AT PASSENGER CABIN BS705 RBL65 WL203. / THE DAMAGE IS INSPECTED AND REPAIRED PER EA 20-153-01725 REV IR (ATS ER 20-03181 REV IR).
